# SDR SWAA010563

- Difficulty date: February 24, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,048 hours, 70,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BELT FRAME CRACKED AT BS 344, STR 20R.  REPAIRED FRAME PER SRM.
